# SDR CA120828001

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R100111314
- Condition: Cracked
- Location: Wing
- Part time: 20,197 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INTERNAL ZONAL INSPECTION OF THE CENTER WING SECTION IAW TASKS RJ2-57-510-502 AND RJ2-57-900-320, THERE WERE CRACKS FOUND IN THE CENTER WING TANKS FWD OF THE COLLECTOR TANKS.  CRACKS WERE FOUND AT INSIDE FUEL PANEL LOCATION 510AB LT SIDE AND 610AB RT SIDE AT WS29.42 ON ANGLE, PN: 601R10011-13, LT SIDE AND 601R10011-14 RT SIDE. CRACKS ARE EMITTING FROM THE RELIEF CUTOUTS AROUND THE INTEGRAL STRINGERS.  THE CRACKED ANGLES ATTACH THE VERTICAL MEMBER TO THE LOWER WING SKIN. REPAIR ANGLES ARE BEING FABRICATED FOR REPLACEMENT.
